|Good News re: Atripla Rash
Sep 3, 2010
Hello, this might be useful for other people going through a similar experience.
After 8 days taking Truvada and Sustiva I broke out in a full body rash which covered a good 75% of the surface of my body. It was red and angry very hot and very itchy. There was no blistering and I made sure I got it checked out.
After 5 days of massive discomfort and looking like I had a cross between meningitis, scabies and bad sunburn, the rash has started to fade. I'm so glad I kept taking my treatment and fingers crossed that when I get my bloods that my numbers have started to stablise.
Response from Dr. Henry
Thanks for sharing your impressive story. It can be nerve wracking to tough out rashes as you describe! KH
Atripla/Quad Severe Itching
So tense! Could it be Atripla?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.